Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Started itching under thighs. Looking alternative for tinaderm lotion

DOCTOR OF THE MONTH - Jan 2013
Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Question
I HAD AN ITCHING PROBLEM UNDER MY THIGHS, TWENTY YEARS BACK, AND I WAS ADVISED BY SKIN DOCTOR TO USE TINADREM LOTION, WHICH WAS CURED BY IT. NOW THE PROBLEM HAS RECCURED, AND TINADERM LOTION IS NOT AVAILABLE, CAN YOU SUGGEST ANY OTHER ALTERNATIVE
Posted Sun, 17 Mar 2013 in Skin Rash
 
 
Answered by Dr. Mayank Bhargava 17 minutes later
Hi XXXXXXX,
Welcome to XXXXXXX forum.

With the available describes symptoms, there appears to be possibility of Tinea cruris, a fungal infection commonly involving groin region in males.
Tinea cruris gets precipitated after warm dry climate with excessive sweating.
This is a contaminated disease and you may get from anyone or spread to your colleagues.

You should consult with XXXXXXX medicine specialist/ dermatologist and should go for thorough check up.
You should go for KOH mount preparation of skin scrapings to confirm the infection.
You should wear soft cotton undergarments.
Avoid soap application at infected site.
Frequent friction with tough clothes with sweating may exacerbate the infection.

Tinaderm contains Tolnaftate, an antifungal ointment.
You can use antifungal ointment containing Terbinafine.
You should also take Itraconazole oral preparations.

Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Started itching under thighs. Looking alternative for tinaderm lotion 23 hours later
Can you suggest any lotion and oral medicine
 
 
Answered by Dr. Mayank Bhargava 3 hours later
Hi,
Tab Candiforce 100 mg OD
Terbiforce ointment locally
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor